Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

282 Publications


2018 | Journal Article | LibreCat-ID: 16715
A. Bittracher, P. Koltai, S. Klus, R. Banisch, M. Dellnitz, and C. Schütte, “Transition Manifolds of Complex Metastable Systems,” Journal of Nonlinear Science, vol. 28, pp. 471–512, 2018.
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 19935
R. I. McLachlan and C. Offen, “Bifurcation of solutions to Hamiltonian boundary value problems,” Nonlinearity, pp. 2895–2927, 2018.
LibreCat | DOI | Download (ext.)
 

2018 | Journal Article | LibreCat-ID: 21942
L. Boninsegna, F. Nüske, and C. Clementi, “Sparse learning of stochastic dynamical equations,” The Journal of Chemical Physics, 2018.
LibreCat | DOI
 

2018 | Preprint | LibreCat-ID: 16292
S. Peitz, “Controlling nonlinear PDEs using low-dimensional bilinear approximations  obtained from data,” arXiv:1801.06419. 2018.
LibreCat | Download (ext.)
 

2018 | Conference Paper | LibreCat-ID: 8575
C. Kuklinski et al., “Evaluating Innovative Measures in University Mathematics – The Case of Affective Outcomes in a Lecture focused on Problem-Solving,” in Proceedings of the Second Conference of the International Network for Didactic Research in University Mathematics (INDRUM 2018, 5-7 April 2018), 2018, pp. 527–536.
LibreCat | Download (ext.)
 

2018 | Journal Article | LibreCat-ID: 10129
M. A. Fiol, G. Mazzuoccolo, and E. Steffen, “Measures of Edge-Uncolorability of Cubic Graphs,” The Electronic Journal of Combinatorics, vol. 25, no. 4, 2018.
LibreCat
 

2018 | Journal Article | LibreCat-ID: 19943
R. I. McLachlan and C. Offen, “Hamiltonian boundary value problems, conformal symplectic symmetries, and conjugate loci,” New Zealand Journal of Mathematics, vol. 48, pp. 83–99, 2018.
LibreCat | Files available | Download (ext.)
 

2018 | Journal Article | LibreCat-ID: 21943
E. Hruska, J. R. Abella, F. Nüske, L. E. Kavraki, and C. Clementi, “Quantitative comparison of adaptive sampling methods for protein dynamics,” The Journal of Chemical Physics, 2018.
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 10132
L. Jin, G. Mazzuoccolo, and E. Steffen, “Cores, joins  and the Fano-flow conjectures,” Discussiones Mathematicae Graph Theory, vol. 38, pp. 165–175, 2018.
LibreCat | DOI
 

2018 | Preprint | LibreCat-ID: 16293
S. Klus, S. Peitz, and I. Schuster, “Analyzing high-dimensional time-series data using kernel transfer  operator eigenfunctions,” arXiv:1805.10118. 2018.
LibreCat | Download (ext.)
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed